Mathematische Zeitschrift

, Volume 164, Issue 3, pp 239–259 | Cite as

Über ein Problem von Hayman

  • Erwin Mues
Article

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literatur

  1. 1.
    Clunie, J.: On a result of Hayman. J. London Math. Soc.42, 389–392 (1967)Google Scholar
  2. 2.
    Hayman, W.K.: Picard values of meromorphic functions, and their derivatives. Ann. of Math. II Ser.70, 9–42 (1959)Google Scholar
  3. 3.
    Hayman, W.K.: Meromorphic functions. Oxford: Clarendon Press 1964Google Scholar
  4. 4.
    Hayman, W.K.: Research problems in function theory. London: University Press 1967Google Scholar
  5. 5.
    Mues, E.: Über die Nullstellen homogener Differentialpolynome. Manuscripta Math.23, 325–341 (1978)Google Scholar
  6. 6.
    Valiron, G.: Lectures on the general theory of integral functions. New York: Chelsea 1949Google Scholar
  7. 7.
    Wittich, H.: Neuere Untersuchungen über eindeutige analytische Funktionen. Berlin-Göttingen-Heidelberg: Springer 1955Google Scholar

Copyright information

© Springer-Verlag 1979

Authors and Affiliations

  • Erwin Mues
    • 1
  1. 1.Mathematisches Institut I der Universität Karlsruhe (TH)KarlsruheBundesrepublik Deutschland

Personalised recommendations